Propagation of nonlinear surface polaritons

K. M. Leung

    Research output: Contribution to journalArticlepeer-review


    The propagation of nonlinear p-polarized electromagnetic surface waves in a model previously studied by Yu is studied here without restrictions on the field amplitudes. s-polarized waves are also studied. Results for the dispersion relations and field profiles are reported.

    Original languageEnglish (US)
    Pages (from-to)1189-1192
    Number of pages4
    JournalPhysical Review A
    Issue number2
    StatePublished - 1985

    ASJC Scopus subject areas

    • Atomic and Molecular Physics, and Optics


    Dive into the research topics of 'Propagation of nonlinear surface polaritons'. Together they form a unique fingerprint.

    Cite this